(0)
0 Items £0.00

Bleeding 3 Months after lltez please help

2 posts / 0 new
Last post
Louie.c
Bleeding 3 Months after lltez please help

Hi everyone,
I wonder if anyone can help me put my mind at rest. I had lltez treatment for cin2 under local anesthetic on 5th July 2012, I had an infection about a week after treatment which cleared and I have been fine with no blleding and normal periods up until a week ago.
Last week I started getting a dull ache down below and in my lower back (same symptoms to prior op) and this week I have started getting a watery blood discharge now and again and a quite a bit after sex.

I've contacted my colposcopy clinic & they said its still healing and that they cant do anything until they see me at my 6 month check.

Does anyone know or is there anyone who has experienced this so long after treatment? Im so scared as I was left ages by my GP prior to treatment before.

I've not long started feeling positive since the whole experience and now im petrified again.

kay_from_oz

:( Sorry to hear you are having ongoing problems. There are other things that can cause the symptoms you are describing. From everything I've read, you should be well and truly recovered from your LLETZ by now. If I was you, I think I'd be going to see a different GP to find out what is going on. *big hugz*

"We're born alone, we live alone, we die alone. Only through our love and friendship can we create the illusion for the moment that we're not alone."
Orson Welles